# SDR DHL9671515D

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FOUND CRACK IN LEFT WING AT STA 656.5 S-4 ATTACH RADIUS.   FABRICATED AND INSTALLED PARTS PER SRM 57-10-5, 8 INCHES BY 2.5 INCHES.
